Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

139 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest medication for rashes between the legs

Answered by
Dr.
Dr. Kakkar S.

Dermatologist

Practicing since :2002

Answered : 8163 Questions

default
Posted on Mon, 3 Apr 2017 in Skin Hair and Nails
Question: i started a new job and its in a hot kitchen so im sweating now i have a huge rash betweent my legs and thighs can barly walk i bought cortate cream and canastian cream was jusr checking some pills i have here to see if it would clear this up any faster
i have amoxicillin and cephalexin here will one of those work
doctor
Answered by Dr. Kakkar S. 1 hour later
Brief Answer:
Fungal infectuon. Use just topical antifungal

Detailed Answer:
Heo. Thank you for writing to us

I am dr.kakkar (dermatologist).
I have gone through your query abd I have noted your concern.

You seem to have developed fungal infection of groin and inner thigh region. Sweating, heat and humidity are predisposing factors.

I suggest you to use just canesten cream, twice daily. Cortrate cream is a topical steroid and it would infact prolong the infection. There is really no need for oral antibiotics as this condition is due to dermatophytes, which is a fungus. Infact an oral antifungal e.g fluconazole would be great in your case in addition to topical canesten.

In addition to canesten cream you may take a tablet of cetrizine once daily for symptomatic relief from itching.

General measures like change of work conditions like installing at least a fan or preferably an airconditioner, bathing twice or thrice daily daily with cool shower and using cotton clothes and cotton undergarments are a must.

Regards
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,   ,   ,  

Recent questions on  Oral antifungal

doctor1 MD

Hello doc my mother has some skin problem

doctor1 MD

any idea what these white marks are

doctor1 MD

Having a terrible yeast infection….used the Monistate with cortisone and it is burning awful and can't get any relief! is there anything else i can do!